# SDR SWAA2023030399721

- Difficulty date: February 6, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,644 hours, 26,573 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BTW BS 277 TO BS 294.5 BL 0 ON PASSENGER CABIN 2023-99287<[01] REPLACED WEB INTERCOSTAL LOC. BTW BS 277 TO BS 294.5 BL 0 ON PASSENGER CABIN IAW B737-700 SRM 51-40-02 ;SRM 51-10-02 PARAGRAPH 9 AND DWG 141A5400 SHEET 20 REV - SEE INDIVIDUAL SIGNOFF BELOW;[02] REPLACED WEB INTERCOSTAL LOC. BTW BS 277 TO BS 294.5 BL 0 ON PASSENGER CABIN IAW B737-700 SRM 51-40-02 ;SRM 51-10-02 PARAGRAPH 9 AND DWG 141A5400 SHEET 20 REV - SEE INDIVIDUAL SIGNOFF BELOW RII
